# SDR QXEA2009101200774

- Difficulty date: October 7, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 7,163 hours, 7,564 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 401020101
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER T/O LT GEAR DOOR AND GEAR UNSAFE LIGHTS WERE FLASHING ON AND OFF FOR ABOUT 20 SEC.  THEN ALL LIGHTS WENT OUT.  OVERFLEW HLN AND DIVERTED. USED ALTERNATE GEAR EXTENSION FOR LANDING PER FSM. LANDING UNEVENTFUL. FERRIED FOR REPAIRS. INSPECTED MLG ALTERNATE EXTENSION CABLE FOUND TO BE WITHIN LIMITS, DETAILED WORK PERFORMED AND PRIMARY EXTENSION AND RETRACTION LANDING GEAR SYS, OPS CHECK GOOD. REPLACED PSEU AND LT MLG UPLOCK PROX SENSOR. OPS CHECKS GOOD. PERFORMED OPS CHECK FLIGHT WITH NO DISCREPANCIES.  RETURNED TO SERVICE.
